Shortest path queries in rectilinear worlds

M.T. Berg, de, M.J. Kreveld, van, B.J. Nilsson, M.H. Overmars

    Research output: Book/ReportReportPopular

    69 Downloads (Pure)
    Original languageEnglish
    Place of PublicationUtrecht
    PublisherUtrecht University
    Number of pages24
    Publication statusPublished - 1991

    Publication series

    NameUniversiteit Utrecht. UU-CS, Department of Computer Science
    Volume9120
    ISSN (Print)0924-3275

    Cite this

    Berg, de, M. T., Kreveld, van, M. J., Nilsson, B. J., & Overmars, M. H. (1991). Shortest path queries in rectilinear worlds. (Universiteit Utrecht. UU-CS, Department of Computer Science; Vol. 9120). Utrecht University.